Author Topic: Trulicity  (Read 350 times)

Trulicity
« on: June 26, 2021, 04:37:12 PM »
Anybody else taking it?  I just started mine last Monday.  I also take a long term and short term insulin shot twice a day.  I have noticed that I have to cut down the amount of each, or I get the dreaded sugar low.  Which, seems to me, is a good thing.  I think it is working for me, but I need a much longer trial to really nail it down. 
Is God willing to prevent evil, but not able?
Then he is not omnipotent,
Is he able but not willing?
Then whence cometh evil?
Is he neither able or willing?
Then why call him god?

Online Mr.Obvious

  • Atheist Mantis
  • Jacuzzi Member
  • *
  • Posts: 4139
  • Total likes: 2763
  • The rules are made up, and the points don't matter
Re: Trulicity
« Reply #1 on: June 26, 2021, 06:25:54 PM »
I have no clue what you are talking about.

Sorry.

No clue.

Drunk as fuck.

But still no clue.
"If we have to go down, we go down together!"
- Your mum, requesting 69 last night.

Atheist Mantis does not pray.

Re: Trulicity
« Reply #2 on: June 26, 2021, 07:38:11 PM »
I have no clue what you are talking about.

Sorry.

No clue.

Drunk as fuck.

But still no clue.
No need to know, unless you are diabetic.
Is God willing to prevent evil, but not able?
Then he is not omnipotent,
Is he able but not willing?
Then whence cometh evil?
Is he neither able or willing?
Then why call him god?

Re: Trulicity
« Reply #3 on: June 27, 2021, 06:29:21 AM »
Started Ozempic and loving it. One shot a week. My numbers are the best in years. ymmv
We 'new atheists' have a reputation for being militant, but make no mistake  we didn't start this war. If you want to place blame put it on the the religious zealots who have been poisoning the minds of the  young for a long long time."
PZ Myers

Re: Trulicity
« Reply #4 on: June 29, 2021, 05:36:56 PM »
I guess nobody else is taking this stuff.  What I've discovered so far.  It produces 3 side effects for me.  Gas, nausea (but not to the vomit stage), and light headedness.  Nausea is the most persistent. Sunday it was so much of a nuisance that I had one small bowl of food for the entire day.  So, in a little over a week I've lost 10lbs.  My usual insulin intake was 25 units long acting insulin both morning and night.  And 25 units short acting insulin with each meal.  The first day I did that after my Trulicity shot  I had a huge sugar crash.  I have been using half and sometimes much less than half of those doses.  Today I had about half of what I used to eat for lunch--and took 5 units of short acting insulin.  2hrs. later my blood sugar was at 114; amazing for me.  So far, the lowered insulin intake is very good.  But the price, so far, is not feeling all that good.  But my usual reaction (if I have one) is nausea, which usually abates within 2 weeks.  And as I understand it, trucility is also good protection for the cardio/vascular system (I've had 8 stints) which is a huge bonus.  So, if I can outlast the side effects--which are supposed to last no longer than a month, I'll be in better shape. 

So, fellow diabetics, this may be something for you to look into.  In another couple of weeks I'll have a better handle on exactly what this will or will not do for me.
Is God willing to prevent evil, but not able?
Then he is not omnipotent,
Is he able but not willing?
Then whence cometh evil?
Is he neither able or willing?
Then why call him god?